UMA Home page for Giorgio Fabbri
Papers in peer-reviewed journals
- HJB equations in infinite dimension and optimal control of stochastic evolution equations via generalized Fukushima decomposition
submitted [ ]
- Infinite dimensional weak Dirichlet processes and convolution type processes.
Stochastic Processes and its Applications, vol. 127 (1), pp. 325-357, jan, 2017 [ ]
- The covariation for Banach space valued processes and applications.
Metrika, vol. 77, pp. 51-104, jan, 2014 [ ]
- Infinite dimensional weak Dirichlet processes, stochastic PDEs and optimal control.
feb, 2014 [ ]